North Dakota, 2013

Hail and Damaging Wind in North Dakota, June 21, 2013

June 21, 2013 · NWS BIS · 5 events in 2 counties and zones

Scattered thunderstorms tracked north and east across northwest and far north central North Dakota late in the evening of the 21st through the early morning of the 22nd. Large hail and severe thunderstorm winds, along with heavy rain, accompanied these storms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BIS wrote it up.

Scattered thunderstorms tracked north and east across northwest and far north central North Dakota late in the evening of the 21st through the early morning of the 22nd. Large hail and severe thunderstorm winds, along with heavy rain, accompanied these storms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jun 21, 8:52 PM CST, 24 minutes earlier.

Area forecast discussion, Jun 21, 8:52 PM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
952 PM CDT FRI JUN 21 2013

.UPDATE...
ISSUED AT 952 PM CDT FRI JUN 21 2013

CLOUDS AND CONVECTION FARTHER SOUTH APPEARED TO BE A LIMITING
FACTOR FOR CONVECTION THIS EVENING. CURRENTLY THE NORTHWEST AND
FAR NORTH CENTRAL APPEAR TO BE THE MAIN AREAS OF FOCUS LATE THIS
EVENING ASSOCIATED WITH A WAVE LIFTING THROUGH NORTHEAST MONTANA.
HAVE ADJUSTED POPS ACCORDINGLY WITH HIGHEST POPS IN THESE AREAS
AND LOWER POPS ELSEWHERE. BUT WITH UNSTABLE AIRMASS REMAINING
ALOFT CANNOT PULL POPS COMPLETELY. CLOUD COVER MAY LIMIT FOG
DEVELOPMENT AS WELL...BUT WITH ABUNDANT MOISTURE AROUND AND NEAR
ZERO TEMP/DEWPOINT SPREADS ALREADY...WILL KEEP AREAS OF FOG IN THE
FORECAST ACROSS THE AREA TONIGHT INTO SATURDAY MORNING. NO CHANGES
TO TEMPERATURES...OTHER THAN POPULATE WITH LATEST SIGNIFICANT
WEATHER GRIDS.

UPDATE ISSUED AT 721 PM CDT FRI JUN 21 2013

QUICK UPDATE FOR EVENING POPS. NORTH A LOT OF CONVECTION OVER
WESTERN AND CENTRAL NORTH DAKOTA THIS EVENING. ONE AREA OF
CONVECTION FIRED IN NORTHERN BURLEIGH COUNTY...BUT HAS RECENTLY
DISSIPATED QUICKLY AS IT MOVED INTO A MORE STABLE ATMOSPHERE FROM
WELLS COUNTY NORTHWARD. WILL TONE DOWN POPS THIS EVENING TO MAINLY
SLIGHT CHANCE...EXCEPT ALONG THE FAR WEST WHERE CONVECTION HAS
DEVELOPED OVER EASTERN MONTANA. FOR NOW WILL LEAVE POP CHANCES
ALONE FOR THE OVERNIGHT PERIOD BUT WILL TAKE A CLOSER LOOK LATER
THIS EVENING. DID HAVE SOME STRONG WINDS OVER THE FAR SOUTHEAST
CWA DUE TO WAKE LOW FORMED FROM CONVECTION EARLIER OVER EASTERN
SOUTH DAKOTA. WINDS HERE HAVE ALSO DIMINISHED.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)

ISSUED AT 254 PM CDT FRI JUN 21 2013

FORECAST HIGHLIGHTS WILL BE POSSIBLE SEVERE CONVECTION AND HEAVY
RAIN THROUGH SATURDAY.

CURRENTLY...UPPER LEVEL TROUGH OVER THE WESTERN CONUS AND A RIDGE
OVER THE MISSISSIPPI VALLEY RESULTS IN STRONG SOUTHWEST FLOW
ALOFT ACROSS THE DAKOTAS. STRONGEST CONVECTION RIGHT NOW IS OVER
SOUTH DAKOTA NEAR A STATIONARY FRONT/SFC TROUGH. EARLIER SEVERE
STORMS OVER NORTH DAKOTA QUICKLY WEAKENED AFTER 18Z AS FORCING
ALOFT DIMINISHED.

ADDITIONAL ENERGY MOVING THROUGH THE REGION IN SOUTHWEST FLOW
ALOFT STILL EXPECTED AND WILL MAINTAIN CURRENT THUNDERSTORM
PROBABILITIES AS IS FOR NOW. BEST CHANCE FOR SEVERE WEATHER WILL
CONTINUE TO BE FROM SOUTHWEST ND NORTHEAST INTO THE SOUTHERN
DEVILS LAKE BASIN WHERE THE BEST 0-6KM WIND SHEAR AND INSTABILITY
WILL BE COLOCATED.

STORMS WILL EVENTUALLY DISSIPATE SOUTH TO NORTH TONIGHT AS FORCING
MOVES NORTH INTO CANADA. EXPECT REDEVELOPMENT OF LOW STRATUS AND
FOG WEST AND CENTRAL TONIGHT.

REDEVELOPMENT OF CONVECTION ON SATURDAY AS ADDITIONAL WAVES ADVECT
THROUGH THE NORTHERN PLAINS.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)

ISSUED AT 254 PM CDT FRI JUN 21 2013

UPPER TROUGH WILL TRAVERSE ACROSS NORTH DAKOTA SUNDAY WITH MORE
SHOWERS AND THUNDERSTORMS. A BIT OF A BREAK SUNDAY NIGHT...BUT WITH
A PROGRESSIVE SOUTHWEST FLOW PERSISTING INTO TUESDAY NIGHT...EXPECT
A COUPLE MORE SHORTWAVES TO SHIFT THROUGH WITH ADDITIONAL CHANCES OF
FOR SHOWERS/THUNDERSTORMS. WEDNESDAY THROUGH FRIDAY...STILL
EXPECTING AN UPPER RIDGE TO DEVELOP OVER THE FOUR CORNERS DURING THE
PERIOD WITH THE RIDGE AXIS AMPLIFYING INTO SOUTHERN CANADA. A
COMPENSATORY NORTHWEST FLOW DEVELOPS INTO WESTERN AND CENTRAL NORTH
DAKOTA THURSDAY AND FRIDAY. THERE COULD BE A COUPLE OF RIDGE TOPPERS
SLIDING THROUGH RESULTING IN A CHANCE FOR SHOWERS AND THUNDERSTORMS
MAINLY IN EAST CENTRAL NORTH DAKOTA...WITH THE WEST REMAINING MORE
STABLE AND DRIER.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 952 PM CDT FRI JUN 21 2013

VFR CEILINGS REMAIN ACROSS THE AREA AT 0230Z. WITH LITTLE
CONFIDENCE IN THUNDERSTORM TIMING AND PLACEMENT DID NOT INCLUDE A
MENTION OF THUNDER...EXCEPT FOR A AT WILLISTION LATE THIS EVENING.
WILL NEED TO MONITOR AT KDIK AND KMOT LATE THIS EVENING FOR A
POSSIBLE MENTION OF THUNDER. THINKING OTHER TAF SITES SHOULD BE
GOOD THROUGH THE EVENING WITH NO MENTION OF THUNDER. DID BRING
MVFR-IFR CEILINGS TO ALL TAF SITES AFTER 06Z AND THROUGH AROUND
16-18Z SATURDAY WITH ABUNDANT LOW LEVEL MOISTURE AROUND. THEN VFR
AT ALL TAF SITES AFTER 18Z SATURDAY.

&&

.HYDROLOGY...

ISSUED AT 254 PM CDT FRI JUN 21 2013

WILL MAINTAIN THE FLASH FLOOD WATCH AS IS WITH CONTINUED CHANCES
FOR STRONG TO SEVERE THUNDERSTORMS NOW THROUGH SUNDAY...WITH
ADDITIONAL HEAVY RAINFALL POSSIBLE FOR THOSE LOCATIONS THAT HAVE
SEEN SIGNIFICANT RAINFALL AMOUNTS WEDNESDAY NIGHT AND THURSDAY
EVENING ACROSS SOUTH CENTRAL NORTH DAKOTA AND THE JAMES RIVER
VALLEY. SOILS HAVE LITTLE TO NO CAPACITY TO HOLD ADDITIONAL
WATER...ENHANCING RUNOFF AND THE POTENTIAL TO AGGRAVATE THE
ONGOING OVERLAND FLOODING ACROSS THE AREA. A COMPLEX OF
THUNDERSTORMS WITH HEAVY RAINFALL IS POSSIBLE AGAIN SATURDAY NIGHT
INTO SUNDAY. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE
POSSIBLE WITH LOCALLY HIGHER AMOUNTS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR NDZ023-025-036-037-
046>048-050-051.

&&

UPDATE...TWH
SHORT TERM...NH
LONG TERM...KS
AVIATION...TWH
HYDROLOGY...NH
Hazardous weather outlook, Jun 21, 6:45 PM CST, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
745 PM CDT FRI JUN 21 2013

NDZ023-025-036-037-046>048-050-051-230045-
WELLS-FOSTER-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-
DICKEY-
745 PM CDT FRI JUN 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT THROUGH SUNDAY. MULTIPLE PERIODS
OF THUNDERSTORMS WILL INCREASE THE CHANCE FOR FLASH FLOODING.

THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT. ANY STORMS THAT
WOULD DEVELOP WILL CONTAIN VERY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EXPECT ADDITIONAL THUNDERSTORMS SATURDAY AND SATURDAY NIGHT...WITH
HEAVY RAIN AND FLASH FLOODING POSSIBLE. THE SOUTHERN JAMES RIVER
VALLEY IS MOST AT RISK FOR SEVERE STORMS WITH LARGE HAIL AND
DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

NDZ004-011-012-230045-
BOTTINEAU-WARD-MCHENRY-
745 PM CDT FRI JUN 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TONIGHT

RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS PARTS OF NORTH CENTRAL
NORTH DAKOTA. FOR DETAILS GO TO WWW.WEATHER.GOV/BIS. CLICK ON THE
RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE.

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EXPECT ADDITIONAL THUNDERSTORMS SATURDAY AND SUNDAY...WITH HEAVY RAIN
AND FLASH FLOODING POSSIBLE. SCATTERED THUNDERSTORMS ARE ALSO POSSIBLE
MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

NDZ001>003-005-009-010-013-017>022-031>035-040>045-230045-
DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-PIERCE-MCKENZIE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-
MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
745 PM CDT FRI JUN 21 2013 /645 PM MDT FRI JUN 21 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EXPECT ADDITIONAL THUNDERSTORMS SATURDAY AND SUNDAY...WITH HEAVY RAIN
AND FLASH FLOODING POSSIBLE. SCATTERED THUNDERSTORMS ARE ALSO POSSIBLE
MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

TWH

In the hours before

Special weather statement, Jun 21, 4:01 PM CST, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
501 PM CDT FRI JUN 21 2013

NDZ035-212245-
BURLEIGH ND-
501 PM CDT FRI JUN 21 2013

...SPECIAL WEATHER STATEMENT FOR CENTRAL BURLEIGH COUNTY UNTIL 545 PM
CDT...

AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF BISMARCK.  THIS STORM WAS
NEARLY STATIONARY.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF CENTRAL BURLEIGH COUNTY EAST OF BALDWIN AND
SOUTH OF REGAN.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

HAMILTON
Special weather statement, Jun 21, 4:33 PM CST, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
533 PM CDT FRI JUN 21 2013

NDZ021>023-035>037-212330-
BURLEIGH-KIDDER-MCLEAN-SHERIDAN-STUTSMAN-WELLS-
533 PM CDT FRI JUN 21 2013

...SPECIAL WEATHER STATEMENT FOR NORTHERN BURLEIGH AND KIDDER
COUNTIES AND SOUTHERN SHERIDAN AND WELLS COUNTIES THROUGH 630 PM
CDT...

AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST
OF BALDWIN...TO REGAN...THROUGH TO 13 MILES SOUTH OF
SYKESTON...MOVING NORTHWEST AT 10 MPH.

PENNY SIZE HAIL...WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  REGAN...              SYKESTON...           WILTON...
  NEW JOHNS LAKE...     HURDSFIELD...         HEATON...
  CHASELEY...           BOWDON...             GOODRICH...
  DENHOFF...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY
RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS
HAVE PASSED.

TARDIF-HUBER
Special weather statement, Jun 21, 5:16 PM CST, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
616 PM CDT FRI JUN 21 2013

NDZ022-023-035-036-220000-
BURLEIGH ND-KIDDER ND-SHERIDAN ND-WELLS ND-
616 PM CDT FRI JUN 21 2013

...SLOW MOVING THUNDERSTORMS WILL BE PRODUCING VERY HEAVY RAIN OVER
PARTS OF SOUTHERN WELLS...SOUTHEASTERN SHERIDAN...NORTHWEST KIDDER
AND NORTHEAST BURLEIGH COUNTIES THROUGH 715 PM CDT...

AT 615 PM CDT...THUNDERSTORMS WITH VERY HEAVY RAIN AND POCKETS OF
SMALL HAIL WERE NORTHEAST OF BISMARCK...FROM NEAR WING...TO
BOWDON...TO NEAR CATHAY. MOVEMENT WAS NORTH SLOWLY AT 10MPH.

IF YOU ARE IN THIS AREA BE ALSO CAREFUL OF LIGHTNING. MOVE INSIDE
UNTIL AFTER THE STORMS HAVE PASSED.

MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS IS
PROBABLE.

JP MARTIN
Special weather statement, Jun 21, 5:38 PM CST, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
638 PM CDT FRI JUN 21 2013

NDZ047-048-050-051-220030-
DICKEY-LA MOURE-LOGAN-MCINTOSH-
638 PM CDT FRI JUN 21 2013

...BRIEF GUSTY WINDS SOUTH OF JAMESTOWN NORTH DAKOTA THIS FRIDAY
EVENING...

EMERGENCY MANAGERS FROM LAMOURE AND DICKEY COUNTIES REPORTED WIND
SPEEDS GUSTING FROM 40 TO 60 MPH JUST BEFORE 630 PM CDT THIS FRIDAY
EVENING. THE HIGHEST WINDS LASTED ONLY A BRIEF PERIOD OF TIME.

THERE WERE NO THUNDERSTORMS IN THE IMMEDIATE AREA. HOWEVER...INTENSE
THUNDERSTORMS THAT MOVED THROUGH NORTHEAST SOUTH DAKOTA EARLIER WERE
PUSHING STRONG WINDS INTO PARTS OF SOUTHEAST NORTH DAKOTA...THE
LAMOURE AND ELLENDALE AREAS.

THE HIGHEST WINDS WILL ONLY LAST A SHORT TIME AND THEN DECREASE.

IF YOU ARE IN THESE AREAS AND NOTICE IT GETTING WINDY...MOVE INSIDE
UNTIL IT SUBSIDES.

BOATERS IN LAMOURE...DICKEY...EASTERN LOGAN...EASTERN MCINTOSH...AND
SOUTHERN STUTSMAN COUNTIES SHOULD BE ALERT FOR RAPID CHANGES IN WIND
SPEEDS...AND MAY WANT TO GET OFF THE WATER NOW.

JP MARTIN
Special weather statement, Jun 21, 9:06 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1006 PM CDT FRI JUN 21 2013

NDZ003-004-220345-
BOTTINEAU ND-RENVILLE ND-
1006 PM CDT FRI JUN 21 2013

...THUNDERSTORMS WITH VERY HEAVY RAIN BETWEEN SHERWOOD AND ANTLER...

AT 1001 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS 41 MILES WEST OF BOTTINEAU. THESE STORMS WERE
MOVING NORTH AROUND 5 MPH.

HAIL UP TO THE SIZE OF PENNIES ARE POSSIBLE WITH THESE
STORMS...ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ANTLER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

HAMILTON

The radar

The Minot AFB radar (KMBX), 71 km away, was scanning. The volume nearest the first event began at 03:17 UTC.

Open the radar archive at this moment

Event by event

3 hail, 1 heavy rain, 1 thunderstorm wind. Local standard time, as filed.

Hail, Bottineau

When
June 21, 9:16 PM CST to 9:21 PM CST
Where
Bottineau County, 0.45 mi W of Antler
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
48.970, -101.280

Heavy Rain, Bottineau

When
June 21, 9:16 PM CST
Where
Bottineau County, 0.45 mi W of Antler
Reported by
Trained Spotter
Coordinates
48.970, -101.280

Storm total rainfall of 2.30 inches was reported. The rain fell within a one hour period. Ditches were reported full with some standing water on roads.

Thunderstorm Wind, Bottineau

When
June 21, 9:16 PM CST to 9:21 PM CST
Where
Bottineau County, 0.45 mi W of Antler
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
48.970, -101.280

Large hail accompanied the strong winds.

Hail, McKenzie

When
June 21, 9:10 PM MST to 9:20 PM MST
Where
McKenzie County, 0.83 mi SE of Alexander
Measured
1 in hail
Reported by
Public
Coordinates
47.840, -103.640

Hail, McKenzie

When
June 21, 10:25 PM MST to 10:35 PM MST
Where
McKenzie County, 0.46 mi E of Keene
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
47.930, -102.940

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Dakota in 2013Every state in 2013This day in weather historyWarnings in North Dakota, June 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 457799, 457800, 457801, 457798, 457802.